BibTeX record journals/dm/BoswellS98

download as .bib file

@article{DBLP:journals/dm/BoswellS98,
  author    = {Sharon G. Boswell and
               Jamie Simpson},
  title     = {Edge-disjoint maximal planar graphs},
  journal   = {Discrete Mathematics},
  volume    = {179},
  number    = {1-3},
  pages     = {235--241},
  year      = {1998},
  url       = {https://doi.org/10.1016/S0012-365X(97)00095-2},
  doi       = {10.1016/S0012-365X(97)00095-2},
  timestamp = {Sun, 28 May 2017 13:25:15 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/BoswellS98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier